Polynomials in one variable and ranks of certain tangent maps

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study the map that sends a monic degree n complex polynomial f(x) without multiple roots to the collection of n values of its derivative at the roots of f(x). We give an answer to a question posed by Yu. S. Ilyashenko.

Original languageEnglish (US)
Pages (from-to)508-516
Number of pages9
JournalMathematical Notes
Volume91
Issue number3-4
DOIs
StatePublished - Apr 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Polynomials in one variable and ranks of certain tangent maps'. Together they form a unique fingerprint.

Cite this